# SDR HALA20241015289

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 50,113 hours, 7,910 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - PA IS VERY QUIET FROM 1R INTERPHONE. REMOVED AND REPLACED 1R INTERPHONE TEST OK PER: AMM 23-73-44.
